MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE; CARDIOPULMONARY BYPASS PUMP SPEED CONTROL

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE; CARDIOPULMONARY BYPASS PUMP SPEED CONTROL
Model Number QCD22
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported stopped pump which resulted in hand-cranking.Spectrum medical considers this type of event to be reportable; however, there was no patient harm.
 
Additional Manufacturer Narrative
Device logs show that zero flow was triggered due to bubble detection.System was alerting for low flows and high pressures, triggering zero flow.This is the expected functioning of the system.There was no issue with the device.

Brand Name
QUANTUM CENTRIFUGAL DRIVE
Common Device Name
CARDIOPULMONARY BYPASS PUMP SPEED CONTROL
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24626501
Report Number3006073153-2026-00085
Device Sequence Number8688744
Product Code DWA
UDI-Device Identifier05060434421821
UDI-Public05060434421821
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD22
Device Catalogue Number51-000061-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown